Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|chill123456 - Sat Feb 16, 2008 2:15 pm||
I have been prescribed and have used Paxil (40 mg) for 6 years to treat Depression and anxiety. I have just recently been prescribed Librium for acute withdrawal symptoms from alcohol abuse. (3 week slip after 6 years sober).
Should I be continuing the Paxil with the Librium (@28mg) for 9 days tapering.
A side note I had been prescribed Welbutrin as well but have discontinued it's use due to disagreeable side effects. I am 34 Male good health and weight, and chemistry.
Thank You very much
|Debbie Miller, RN - Tue Feb 19, 2008 11:13 pm||
There is no listed drug interactions between Paxil and Librium so you should be fine to take both simultaneously.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.